# SDR P5CA2011060300058

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 46,213 hours, 7,642 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO OPEN DOOR INDICATION.  (ACCOMPLISHED CONDITIONAL INSPECTION AS PER AMM 05-51-10 INSPECTION FOR "HIGH ENERGY STOP".  AFTER RETURN TO GATE AREA 16 TIRES  RELEASED THEIR THERMAL FUSES AND AFTER FURTHER INSPECTION 16  BRAKES WERE REPLACED DUE TO HEAT DAMAGE.
